# SDR 06FDEA0374

- Difficulty date: January 25, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CORROSION ON STR. 30 BS 1166 TO BS 1183 BL 0.  REPAIRED STR 30 BS 1140 - 1183 IAW SRM 53-10-3, 51-10-2 AND 51-30-2.
